Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Trying to conceive. Taking OTC pregnancy vitamin. What is wrong?

I m currently TTC and I got this OTC pregnancy vitamin called pregnacare. Over the past few weeks I noticed tiny little blood on my toilet paper when I pee(not every time I pee though) sometimes like clot and sometimes just a stain. I m really scares and this gives me nightmares . What could be wrong? . I also don t know when I ovulate, I ve wierd menstrual cycle over the last few months 37days, 29days, 32days.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
either you are having urinary tract infection or most commonly you are having polycystic ovary syndrome ...both can inhibit your pregnancy chances
so go to nearest gyneacologist because infertility test are long
take care
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor